On weak convergence of filtrations
Séminaire de probabilités de Strasbourg, Volume 35 (2001), p. 306-328
@article{SPS_2001__35__306_0,
     author = {Coquet, Fran\c cois and M\'emin, Jean and Slominski, Leszek},
     title = {On weak convergence of filtrations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {35},
     year = {2001},
     pages = {306-328},
     zbl = {0987.60009},
     mrnumber = {1837294},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2001__35__306_0}
}
Coquet, François; Mémin, Jean; Slominski, Leszek. On weak convergence of filtrations. Séminaire de probabilités de Strasbourg, Volume 35 (2001) pp. 306-328. http://www.numdam.org/item/SPS_2001__35__306_0/

1. D. Aldous, Weak convergence for stochastic processes for processes viewed in the Strasbourg manner, Preprint, Statist. Laboratory Univ. Cambridge,1978. | MR 467878

2. D. Aldous, Stopping times and Tightness II, Ann. Probab., 17, No. 2, p. 586-595, 1989. | MR 985380 | Zbl 0686.60036

3. F. Antonelli, Backward-forward stochastic differential equations, The Annals of Applied Probability, 3 (3), p. 777-793, 1993. | MR 1233625 | Zbl 0780.60058

4. F. Antonelli, A. Kohatsu-Higa, Filtration stability of backward SDE's, Stochastic Anal. Appl., to appear. | MR 1739298 | Zbl 0953.60044

5. P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968 | MR 233396 | Zbl 0172.21201

6. B. Cadre, Functional asymptotic behavior of some random multilinear forms, stochastic Process. Appl., 68, p. 49-65, 1997. | MR 1454578 | Zbl 0890.60018

7. F. Coquet, V. Mackevicius and J. Mémin, Stability in ID of martingales and backward equations under discretization of filtration, Stochastic Process. Appl., 75, p 235-248, 1998. | MR 1632205 | Zbl 0932.60047

8. F. Coquet, V. Mackevicius and J. Mémin, Corrigendum to "Stability in ID of martingales and backward equations under discretization of filtration", Stochastic Process. Appl., 82, p. 332-335, 1999. | MR 1700013 | Zbl 0997.60061

9. C. Dellacherie and P.A. Meyer, Probabilités et Potentiels, Vol. 2, Hermann, Paris, 1980. | MR 566768

10. C. Dellacherie, B. Maisonneuve and P.A. Meyer, Probabilités et Potentiels, Vol. 5, Hermann, Paris, 1992. | MR 566768

11. S.N. Ethier and T.G. Kurtz, Markov Processes: Characterization and Convergence, Wiley, New-York, 1986. | MR 838085 | Zbl 0592.60049

12. D.N. Hoover, Convergence in distribution and Skorokhod convergence for the general theory of processes, Probab. Theory Related Fields, 89, p. 239-259, 1991. | MR 1113218 | Zbl 0725.60005

13. J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin Heidelberg New York, 1987. | MR 959133 | Zbl 0635.60021

14. A. Jakubowski and L. Slominski, Extended convergence to continuous in probability processes with independent increments, Probab. Theory Related Fields, 72, p. 55-82, 1986. | MR 835159 | Zbl 0596.60038

15. A. Jakubowski, J. Mémin and G. Pagès, Convergence en loi des suites d'intégrales stochastiques sur l'espace ID1 de Skorokhod, Probab. Theory Related Fields, 81, p. 111-137, 1989. | MR 981569 | Zbl 0638.60049

16. O. Kallenberg, Foundations of Modern Probability, Springer-Verlag, Berlin Heidelberg NewYork, 1997. | MR 1464694 | Zbl 0892.60001

17. K. Kubilius and M. Mikulevicius, On necessary and sufficient conditions for the convergence of semimartingales, Proceedings 4th Japan-USSR symp., Lecture Notes in Mathematics, 1021, p. 338-351, Springer-Verlag, Berlin Heidelberg New York, 1983. | MR 736001 | Zbl 0518.60043

18. J. Mémin and L. Slominski, Condition UT et stabilité en loi des solutions d'équations différentielles stochastiques, Séminaire de Probabilités XXV, Lecture Notes in Mathematics, 1485, p. 162-177, Springer-Verlag, Berlin Heidelberg New York, 1991. | Numdam | MR 1187779 | Zbl 0746.60063

19. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, Berlin Heidelberg New-York, 1991. | MR 1083357 | Zbl 0731.60002

20. L. Slominski, Stability of strong solutions of stochastic differential equations, Stochastic Process. Appl., 31, p. 173-202, 1989. | MR 998112 | Zbl 0673.60065

21. M. Yor, Les inégalités de sous-martingales comme conséquences de la relation de domination, Stochastics, 3, p. 1-19, 1979. | MR 546696 | Zbl 0437.60038